Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 296, NWS Bismarck, ND

August 15, 20114 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Aug 15, 2011, 10:21 PM MDT for 4 counties in North Dakota. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 15, 2011, 10:21 PM MDT (04:21 UTC)
Expired
Aug 15, 2011, 11:15 PM MDT
In force
54 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Adams County, ND, Grant County, ND, Hettinger County, ND, Sioux County, ND

The radar

The Bismarck radar (KBIS), 135 km from the middle of the area, began a volume at 04:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 15, 4:23 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 4.4 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2011-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2516 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2011-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2516 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1581 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

781 
WUUS53 KBIS 160421
SVRBIS
NDC001-037-041-085-160515-
/O.NEW.KBIS.SV.W.0296.110816T0421Z-110816T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1021 PM MDT MON AUG 15 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ADAMS COUNTY IN SOUTHWEST NORTH DAKOTA...
  WESTERN GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  HETTINGER COUNTY IN SOUTHWEST NORTH DAKOTA...
  SOUTHWESTERN SIOUX COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 1115 PM MDT

* AT 1018 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 6 MILES SOUTHWEST OF LEFOR TO HETTINGER...AND MOVING EAST AT
  35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  REGENT...HAYNES...MOTT...BURT...BENTLEY...NEW LEIPZIG...ELGIN...
  HEART BUTTE DAM AND HEIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4594 10277 4662 10275 4663 10165 4594 10167
TIME...MOT...LOC 0421Z 274DEG 29KT 4664 10263 4595 10263
WIND...HAIL 60MPH <.75IN

$$

HEINERT
2 follow-up statements
620 
WWUS53 KBIS 160445
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1145 PM CDT MON AUG 15 2011

NDC001-037-041-085-160515-
/O.CON.KBIS.SV.W.0296.000000T0000Z-110816T0515Z/
ADAMS ND-GRANT ND-HETTINGER ND-SIOUX ND-
1045 PM MDT MON AUG 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
SIOUX...HETTINGER...WESTERN GRANT AND ADAMS COUNTIES UNTIL 1115 PM
MDT...

AT 1041 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 9 MILES SOUTHEAST OF LEFOR TO BURT TO NORTH LEMMON...MOVING EAST
AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  BURT...BENTLEY...NEW LEIPZIG...ELGIN...HEART BUTTE DAM AND HEIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING STRONG WINDS IN EXCESS OF 
60 MPH. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS.

&&

LAT...LON 4594 10277 4662 10275 4663 10165 4594 10167
TIME...MOT...LOC 0445Z 274DEG 29KT 4663 10235 4633 10219
          4594 10218
WIND...HAIL 60MPH <.75IN

$$

HEINERT/HUBER
957 
WWUS53 KBIS 160454
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1154 PM CDT MON AUG 15 2011

NDC001-037-041-085-160515-
/O.CON.KBIS.SV.W.0296.000000T0000Z-110816T0515Z/
ADAMS ND-GRANT ND-HETTINGER ND-SIOUX ND-
1054 PM MDT MON AUG 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
SIOUX...EASTERN HETTINGER...WESTERN GRANT AND EASTERN ADAMS COUNTIES
UNTIL 1115 PM MDT...

AT 1050 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 15 MILES NORTH OF BURT TO BENTLEY TO THUNDER HAWK...MOVING EAST
AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  NEW LEIPZIG...ELGIN...HEART BUTTE DAM AND HEIL.

THESE STORMS HAVE A HISTORY OF PRODUCING STRONG WINDS IN EXCESS OF 
60 MPH. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS.

LAT...LON 4595 10251 4626 10246 4662 10262 4663 10165
      4594 10167
TIME...MOT...LOC 0454Z 271DEG 41KT 4657 10209 4627 10195
          4588 10196
WIND...HAIL 60MPH <.75IN

$$

HEINERT/HUBER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 6:23 PM MDT, 3 hours 58 minutes earlier.

Area forecast discussion, Aug 15, 6:23 PM MDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
723 PM CDT MON AUG 15 2011

.UPDATE...CLOUDS...THUNDERSTORMS.

&&

.DISCUSSION...CURRENT TRENDS INDICATE A LINE OF THUNDERSTORMS WILL
CONTINUE MOVING THROUGH CENTRAL NORTH DAKOTA. THEN ANOTHER ROUND
OF STORMS WILL LIKELY IMPACT THE REGION AFTER MIDNIGHT. CURRENT
FORECAST LOOKS OK ON THIS. ADJUSTED THE CLOUDS AND AREAS OF
THUNDERSTORMS A BIT THIS EVENING.

&&

.AVIATION...LINE OF THUNDERSTORMS MOVING THROUGH CENTRAL NORTH
DAKOTA AT 715 PM CDT THIS EVENING IS AHEAD OF A COLD FRONT IN
EASTERN MONTANA. EXPECT SEVERAL ROUNDS OF THUNDERSTORMS
TONIGHT...WITH A SECOND AREA OF STORMS LIKELY TO IMPACT THE WEST
AND NORTH AFTER 10 PM. OTHERWISE VFR CONDITIONS EXPECTED AT ALL
TAF SITES.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...WAA
AVIATION...WAA
Hazardous weather outlook, Aug 15, 9:14 AM MDT, 13 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
1014 AM CDT MON AUG 15 2011

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-161515-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
1014 AM CDT MON AUG 15 2011 /914 AM MDT MON AUG 15 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

CHANCES FOR SEVERE THUNDERSTORMS WILL DEVELOP THIS
AFTERNOON...MAINLY OVER WESTERN PORTIONS OF THE STATE.

CHANCES FOR THUNDERSTORMS WILL INCREASE TONIGHT OVER ALL OF WEST
AND CENTRAL NORTH DAKOTA. STRONG TO SEVERE STORMS ARE LIKELY OVER
SOME AREAS. THE MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL AND
STRONG WINDS. ISOLATED TORNADOES WILL BE POSSIBLE AS WELL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CHANCES FOR THUNDERSTORMS WILL CONTINUE OVER NORTHWEST AND CENTRAL
NORTH DAKOTA TUESDAY MORNING...THEN MAINLY OVER EASTERN NORTH
DAKOTA TUESDAY AFTERNOON. A FEW STORMS MAY BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY OCCUR THIS AFTERNOON THROUGH TUESDAY
MORNING.

TM

In the hours before

Local storm report, Aug 15, 9:02 PM MDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1002 PM CDT MON AUG 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     HAIL             8 NE WING               47.22N 100.16W
08/15/2011  M1.00 INCH       BURLEIGH           ND   TRAINED SPOTTER

            HAIL LASTED FOR ABOUT 5 MINUTES

&&

JTAEGER
Special weather statement, Aug 15, 9:15 PM MDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1015 PM CDT MON AUG 15 2011

NDZ018-032-033-040-041-043-044-160415-
ADAMS-BILLINGS-BOWMAN-DUNN-HETTINGER-SLOPE-STARK-
915 PM MDT MON AUG 15 2011

...SPECIAL WEATHER STATEMENT FOR THUNDERSTORMS OVER SOUTHWEST NORTH
DAKOTA...

AT 910 PM MDT...A LINE OF THUNDERSTORMS EXTENDED FROM 15 MILES
NORTH OF DICKINSON TO 25 MILES SOUTHWEST OF BOWMAN...MOVING EAST AT
30 MPH.

PENNY SIZE HAIL...WIND GUSTS TO 40 MPH...CONTINUOUS CLOUD TO GROUND
LIGHTNING...AND BRIEF HEAVY DOWNPOURS...ARE FORECAST WITH THESE
STORMS.

TOWNS THAT WILL GET A STORM BEFORE 1030 PM MDT INCLUDE...NEW HRADEC
...DICKINSON...NEW ENGLAND...AMIDON...AND BOWMAN.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

JP MARTIN
Special weather statement, Aug 15, 9:54 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1054 PM CDT MON AUG 15 2011

NDZ036-160415-
KIDDER-
1054 PM CDT MON AUG 15 2011

...SPECIAL WEATHER STATEMENT FOR KIDDER COUNTY...

AT 1051 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTRAL KIDDER COUNTY...MOVING EAST AT 25
MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...AND
FREQUENT LIGHTNING SHOULD BE EXPECTED WITH THIS STORM.

THE STORM HAS ALSO SHOWN SIGNS OF WEAK ROTATION. A FUNNEL CLOUD IS
POSSIBLE WITH THIS STORM. STAY INSIDE UNTIL AFTER THE STORM PASSES.

SIMOSKO
Local storm report, Aug 15, 9:56 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BISMARCK ND
1056 PM CDT MON AUG 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             5 SE MANNING            47.18N 102.70W
08/15/2011  E1.75 INCH       DUNN               ND   PUBLIC

            ALSO HAD 50 MPH WIND GUSTS. WINDOWS BROKEN AND A VEHICLE
            DAMAGED. CROPS DAMAGED. HAIL LASTED 10 MINUTES. ALSO HAD
            0.80 INCHES OF RAIN. TIME ESTIMATED.

0545 PM     TSTM WND GST     TAYLOR                  46.90N 102.43W
08/15/2011  E68.00 MPH       STARK              ND   CO-OP OBSERVER

0555 PM     HAIL             16 SE AMIDON            46.32N 103.08W
08/15/2011  E0.88 INCH       SLOPE              ND   TRAINED SPOTTER

            HAIL LASTED ABOUT 20 MINUTES. 1.5 INCHES OF RAIN FELL IN
            30 MINUTES.

0557 PM     HAIL             5 N RICHARDTON          46.96N 102.32W
08/15/2011  M1.75 INCH       STARK              ND   COCORAHS

            HAIL STARTED APPROX AT 557 PM CDT AND WAS STILL OCCURRING
            WHEN REPORTED AT 610 PM CDT.

0625 PM     TSTM WND GST     5 NE REEDER             46.16N 102.87W
08/15/2011  E60.00 MPH       ADAMS              ND   TRAINED SPOTTER

0700 PM     HAIL             8 N GLEN ULLIN          46.93N 101.83W
08/15/2011  M1.00 INCH       MORTON             ND   TRAINED SPOTTER

            HAIL UP TO THE SIZE OF QUARTERS...WINDS ESTIMATED AT 40
            TO 50 MPH...HEAVY RAIN...

0705 PM     TSTM WND GST     10 SW REGENT            46.32N 102.71W
08/15/2011  E65.00 MPH       HETTINGER          ND   PUBLIC

            60 TO 70 MPH WIND GUST WITH PEA SIZED HAIL

0752 PM     HAIL             BUFFALO SPRINGS         46.17N 103.24W
08/15/2011  M1.00 INCH       BOWMAN             ND   TRAINED SPOTTER

            HAIL UP TO THE SIZE OF QUARTERS...STARTED APPROX. 752 PM
            CDT AND WAS STILL OCCURRING AT THE TIME OF CALL.

0758 PM     HAIL             4 NW SCRANTON           46.18N 103.21W
08/15/2011  M1.00 INCH       BOWMAN             ND   TRAINED SPOTTER

0825 PM     HAIL             NEW LEIPZIG             46.37N 101.95W
08/15/2011  E0.88 INCH       GRANT              ND   TRAINED SPOTTER

            NICKEL SIZED HAIL AND 50 MPH WIND GUST

0844 PM     TSTM WND GST     MANDAN                  46.83N 100.89W
08/15/2011  E87.00 MPH       MORTON             ND   AWOS

0853 PM     TSTM WND GST     BISMARCK                46.81N 100.78W
08/15/2011  M60.00 MPH       BURLEIGH           ND   AMATEUR RADIO

0905 PM     HAIL             9 SSE LEITH             46.23N 101.59W
08/15/2011  E1.00 INCH       GRANT              ND   TRAINED SPOTTER

            HAIL ONGOING.

0910 PM     TSTM WND GST     BISMARCK                46.81N 100.78W
08/15/2011  M71.00 MPH       BURLEIGH           ND   ASOS

0910 PM     HAIL             5 N BISMARCK            46.88N 100.78W
08/15/2011  M0.75 INCH       BURLEIGH           ND   NWS EMPLOYEE

            WINDS GUSTING TO 35 MPH.

0920 PM     FLASH FLOOD      BISMARCK                46.81N 100.78W
08/15/2011                   BURLEIGH           ND   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED FLOODING AT THE BISMARCK
            EXPRESSWAY BRIDGE...CARS CANNOT DRIVE THROUGH WATER...
            OTHER REPORTS OF FLOODING ALONG BISMARCK EXPRESSWAY.

0930 PM     TSTM WND GST     7 E BISMARCK            46.81N 100.64W
08/15/2011  E70.00 MPH       BURLEIGH           ND   PUBLIC

            1.50 INCHES OF RAIN FELL IN A HALF HOUR.

0939 PM     FLASH FLOOD      BISMARCK                46.81N 100.78W
08/15/2011                   BURLEIGH           ND   NWS EMPLOYEE

            STREET FLOODING ON SOUTH 3RD ST CLOSE TO RENO. WATER UP
            TO SIDEWALKS.

0940 PM     FLASH FLOOD      BISMARCK                46.81N 100.78W
08/15/2011                   BURLEIGH           ND   AMATEUR RADIO

            ONE TO 2 FEET OF WATER FLOODING THE INTERSECTION OF
            AIRPORT ROAD AND UNIVERSITY DRIVE. ALSO 1 TO 2 FEET OF
            WATER FLOODING ALONG SOUTH 12TH STREET BETWEEN BASIN AVE
            AND EXPRESSWAY. FLOODING ALONG EXPRESSWAY BETWEEN SOUTH
            7TH TO AROUND WALMART.

0950 PM     HAIL             8 NE WING               47.22N 100.16W
08/15/2011  M1.00 INCH       BURLEIGH           ND   TRAINED SPOTTER

            HAIL LASTED FOR ABOUT 5 MINUTES

&&

JTAEGER
Special weather statement, Aug 15, 10:04 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1104 PM CDT MON AUG 15 2011

NDZ033-040-041-043-044-160500-
ADAMS-BOWMAN-HETTINGER-SLOPE-STARK-
1004 PM MDT MON AUG 15 2011

...SPECIAL WEATHER STATEMENT...

AT 1000 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EXTREME SOUTH
CENTRAL STARK COUNTY TO NORTHWESTERN PERKINS COUNTY...MOVING EAST AT
30 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...CONTINUOUS CLOUD TO GROUND
LIGHTNING...AND FREQUENT DOWNPOURS CAN BE EXPECTED WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  BUCYRUS...            HAVELOCK...           HETTINGER...
  LEFOR...              REGENT...             HAYNES...
  MOTT...               BURT...               BENTLEY...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

HEINERT
Local storm report, Aug 15, 10:16 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1116 PM CDT MON AUG 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HAIL             10 N BISMARCK           46.95N 100.78W
08/15/2011  M1.00 INCH       BURLEIGH           ND   NWS EMPLOYEE

&&

NHEINERT

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 6:07 PM MDTSevere Thunderstorm WarningBISMorton68 min
Aug 15, 6:10 PM MDTSevere Thunderstorm WarningBISMcLean65 min
Aug 15, 6:13 PM MDTSevere Thunderstorm WarningBISAdams, Hettinger62 min
Aug 15, 6:20 PM MDTTornado WarningBISGrant, Morton25 min
Aug 15, 6:39 PM MDTSevere Thunderstorm WarningBISAdams, Bowman, Hettinger, Slope66 min
Aug 15, 7:03 PM MDTSevere Thunderstorm WarningBISBurleigh, Morton57 min
Aug 15, 7:14 PM MDTSevere Thunderstorm WarningBISGrant, Hettinger61 min
Aug 15, 7:47 PM MDTSevere Thunderstorm WarningBISGrant28 min
Aug 15, 7:52 PM MDTSevere Thunderstorm WarningBISBurleigh, Morton53 min
Aug 15, 8:09 PM MDTSevere Thunderstorm WarningBISBurleigh, Emmons, Morton, Sioux66 min
Aug 15, 8:17 PM MDTSevere Thunderstorm WarningBISGrant40 min
Aug 15, 8:18 PM MDTFlash Flood WarningBISBurleigh, Morton6 hr
Aug 15, 8:25 PM MDTSevere Thunderstorm WarningBISBurleigh, Kidder, Sheridan44 min
Aug 15, 8:36 PM MDTSevere Thunderstorm WarningBISBurleigh, Emmons, Kidder, Logan54 min
Aug 15, 9:25 PM MDTSevere Thunderstorm WarningBISAdams, Bowman, Hettinger, Slope35 min
Aug 15, 11:11 PM MDTSevere Thunderstorm WarningBISGrant, Morton, Sioux64 min
Aug 16, 2:08 AM MDTAreal Flood AdvisoryBISEmmons, Logan, McIntosh4 hr
Aug 16, 8:55 AM MDTWind AdvisoryBISAdams, Billings, Bottineau, Bowman, Burke, Burleigh and 18 more6 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.